The Group of Invertible Elements of the Algebra of Quaternions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 53-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We have, that all two-dimensional subspaces of the algebra of quaternions, containing a unit, are 2-dimensional subalgebras isomorphic to the algebra $\mathbb{C}$ of complex numbers. It was proved in the papers of N. E. Belova. In the present article we consider a 2-dimensional subalgebra $(i)$ of complex numbers with basis ${1, i}$ and we construct the principal locally trivial bundle which is isomorphic to the Hopf fibration.
We have, that all two-dimensional subspaces of the algebra of quaternions, containing a unit, are 2-dimensional subalgebras isomorphic to the algebra $\mathbb{C}$ of complex numbers. It was proved in the papers of N. E. Belova. In the present article we consider a 2-dimensional subalgebra $(i)$ of complex numbers with basis ${1, i}$ and we construct the principal locally trivial bundle which is isomorphic to the Hopf fibration.
Classification :
53B20, 53B30, 53C21
Keywords: Group of invertible elements; algebra of quaternions; principal locally trivial bundle; 2-dimensional subalgebras; structural group; unit; Hopf fibration
Keywords: Group of invertible elements; algebra of quaternions; principal locally trivial bundle; 2-dimensional subalgebras; structural group; unit; Hopf fibration
@article{AUPO_2016_55_1_a7,
author = {Kuzmina, Irina~A. and Chodorov\'a, Marie},
title = {The {Group} of {Invertible} {Elements} of the {Algebra} of {Quaternions}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {53--58},
year = {2016},
volume = {55},
number = {1},
mrnumber = {3674600},
zbl = {1362.16024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a7/}
}
TY - JOUR AU - Kuzmina, Irina A. AU - Chodorová, Marie TI - The Group of Invertible Elements of the Algebra of Quaternions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 53 EP - 58 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a7/ LA - en ID - AUPO_2016_55_1_a7 ER -
%0 Journal Article %A Kuzmina, Irina A. %A Chodorová, Marie %T The Group of Invertible Elements of the Algebra of Quaternions %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 53-58 %V 55 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a7/ %G en %F AUPO_2016_55_1_a7
Kuzmina, Irina A.; Chodorová, Marie. The Group of Invertible Elements of the Algebra of Quaternions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 53-58. http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a7/